Show simple item record

2011-12-15Buch DOI: 10.18452/4375
Solving DSGE Models with a Nonlinear Moving Average
dc.contributor.authorLan, Hong
dc.contributor.authorMeyer-Gohde, Alexander
dc.date.accessioned2017-06-16T00:33:27Z
dc.date.available2017-06-16T00:33:27Z
dc.date.created2012-01-23
dc.date.issued2011-12-15
dc.date.submitted2011-12-15
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/5027
dc.description.abstractWe introduce a nonlinear infinite moving average as an alternative to the standard state-space policy function for solving nonlinear DSGE models. Perturbation of the nonlinear moving average policy function provides a direct mapping from a history of innovations to endogenous variables, decomposes the contributions from individual orders of uncertainty and nonlinearity, and enables familiar impulse response analysis in nonlinear settings. When the linear approximation is saddle stable and free of unit roots, higher order terms are likewise saddle stable and first order corrections for uncertainty are zero. We derive the third order approximation explicitly and examine the accuracy of the method using Euler equation tests.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.subjectDSGEeng
dc.subjecterturbationeng
dc.subjectnonlinear impulse responseeng
dc.subjectsolution methodseng
dc.subject.ddc330 Wirtschaft
dc.titleSolving DSGE Models with a Nonlinear Moving Average
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-100198446
dc.identifier.doihttp://dx.doi.org/10.18452/4375
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages56
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2011
local.edoc.container-issue87
local.edoc.container-year2011
local.edoc.container-erstkatid2195055-6

Show simple item record